# SDR QXEA2022030300101

- Difficulty date: March 1, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 29,401 hours, 31,806 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Pseu
- Part number: 301450601
- Part serial: 0249
- Condition: None
- Location: Zone 200
- Part time: 29,298 hours, 31,374 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER GEAR UP ON TAKEOFF, WT ON WHEELS CAUTION BEGAN ILLUMINATING INTERMITTENTLY. RETURNED TO FIELD. REMOVED FROM SERVICE.  VERIFIED RGWOW2 RIGGING. WIRING CHECKS BETWEEN RGWOW2 SENSOR TO PSEU. CHECKED WIRING A TO B OF CANNON PLUG 3261-J42 TO PSEU CONNECTOR FOR SHORTS TO EACH OTHER WITH MEGGER, NONE FOUND. CHECKED IMPEDENCE OF RGWOW2 ON PSEU WHILE MANIPULATING WIRES AND CONNECTORS, STABLE AT 36.02 OHMS. R&R PSEU, OPS TESTS GOOD. AIRCRAFT RETURNED TO SERVICE.
